Alert archive / South Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 111, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 20, 2016, 5:32 PM EDT for Hampton County, Jasper County, South Carolina; Effingham County, Georgia. It was in force for 43 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2016, 5:32 PM EDT (21:32 UTC)
- Expired
- Jul 20, 2016, 6:15 PM EDT
- In force
- 43 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Effingham County, GA, Hampton County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 17 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 5:40 PM EDT | TSTM WND DMG | Tarboro, SC | TREE DOWN AT THE INTERSECTION OF ROUTE 321 AND TARBORO ROAD |
| Jul 20, 5:51 PM EDT | TSTM WND DMG | 4 Se Clyo, GA | EFFINGHAM COUNTY EMERGENCY MANAGER RELAYED A REPORT OF A TREE DOWN ON A CAR ON HADDEN LAKE ROAD. TIME WAS ESTIMATED FROM RADAR DATA. |
| Jul 20, 5:52 PM EDT | TSTM WND DMG | 3 Sse Clyo, GA | EMERGENCY MANAGER REPORTED A POWER POLE AND CONNECTED LINES DOWN...AND AT LEAST ONE TREE NEARBY...IN THE VICINITY OF THE 400 BLOCK OF WHITAKER RD. TIME ESTIMATED BASED ON RADAR. |
| Jul 20, 5:55 PM EDT | TSTM WND DMG | 3 Nne Stillwell, GA | EMERGENCY MANAGER REPORTED A TREE DOWN ON UNION SPRINGS RD. TIME ESTIMATED BASED ON RADAR. |
| Jul 20, 5:55 PM EDT | TSTM WND DMG | 3 N Stillwell, GA | EFFINGHAM COUNTY EMERGENCY MANAGER RELAYED A REPORT OF A TREE DOWN IN THE 2200 BLOCK OF STILLWELL CLYO ROAD. TIME WAS ESTIMATED FROM RADAR DATA. |
| Jul 20, 6:03 PM EDT | TSTM WND DMG | 3 Nw Stillwell, GA | EFFINGHAM COUNTY EMERGENCY MANAGER RELAYED A REPORT OF TREES ON A HOUSE IN THE 2800 BLOCK OF HIGHWAY 119. TIME WAS ESTIMATED FROM RADAR DATA. |
| Jul 20, 6:04 PM EDT | TSTM WND DMG | 3 Se Clyo, GA | TREE DOWN NEAR THE INTERSECTION OF CALF PEN BAY ROAD AND LAUREL TREE ROAD. |
| Jul 20, 6:06 PM EDT | TSTM WND DMG | 4 N Stillwell, GA | TREE DOWN BLOCKING STILLWELL CLYO ROAD NEAR THE INTERSECTION OF BERRYVILLE ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.5 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 915 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 891 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
371
WUUS52 KCHS 202132
SVRCHS
GAC103-SCC049-053-202215-
/O.NEW.KCHS.SV.W.0111.160720T2132Z-160720T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
532 PM EDT WED JUL 20 2016
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
EFFINGHAM COUNTY IN SOUTHEASTERN GEORGIA...
HAMPTON COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
JASPER COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
* UNTIL 615 PM EDT
* AT 532 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
NORTHWEST OF RIDGELAND...MOVING SOUTHWEST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RIDGELAND...HARDEEVILLE...FURMAN...GRAHAMVILLE...SWITZERLAND...
EBENEZER...TARBORO AND TILLMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3268 8120 3255 8087 3229 8108 3247 8142
TIME...MOT...LOC 2132Z 026DEG 20KT 3256 8115
HAIL...1.00IN
WIND...60MPH
$$
DPB1 follow-up statement
147
WWUS52 KCHS 202154
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
554 PM EDT WED JUL 20 2016
SCC049-202203-
/O.CAN.KCHS.SV.W.0111.000000T0000Z-160720T2215Z/
HAMPTON SC-
554 PM EDT WED JUL 20 2016
...THE SEVERE THUNDERSTORM WARNING FOR HAMPTON COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3256 8132 3256 8130 3255 8129 3256 8129
3255 8128 3263 8118 3263 8117 3255 8087
3229 8108 3247 8142
TIME...MOT...LOC 2153Z 026DEG 20KT 3245 8121
$$
GAC103-SCC053-202215-
/O.CON.KCHS.SV.W.0111.000000T0000Z-160720T2215Z/
EFFINGHAM GA-JASPER SC-
554 PM EDT WED JUL 20 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR EFFINGHAM AND JASPER COUNTIES...
AT 553 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF SPRINGFIELD...MOVING SOUTHWEST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
RIDGELAND...HARDEEVILLE...TARBORO...GRAHAMVILLE...TILLMAN...
ROBERTVILLE...PINELAND AND SHAWNEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3256 8132 3256 8130 3255 8129 3256 8129
3255 8128 3263 8118 3263 8117 3255 8087
3229 8108 3247 8142
TIME...MOT...LOC 2153Z 026DEG 20KT 3245 8121
HAIL...1.00IN
WIND...60MPH
$$
DPBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:56 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jul 20, 3:56 PM EDT, 1 hour 36 minutes before
Area Forecast Discussion National Weather Service Charleston SC 356 PM EDT WED JUL 20 2016 .SYNOPSIS... A weakening cold front will slowly sag south through Thursday before dissipating. Atlantic high pressure will gradually rebuild through early next week while and inland trough prevails. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... At the surface a weak cold front approaching from the north is currently stretched across central SC. This front will continue to shift southward and weaken as it slowly crosses through our area tonight. In the upper levels, a weak shortwave is rounding the western half of a trough that is located off the New England coast, extending southward and off the NC coast. This shortwave will continue to weaken as it passes north of our area over the next few hours. All of these factors along with the sea breeze are allowing showers and thunderstorms across a large portion of our area this afternoon. SPC mesoscale analysis indicates SBCAPEs near 3,500 J/kg and PWATs ranging from 1.75-2". This energy and moisture will allow the storms to continue into early this evening. Shear is not overly impressive and light low and mid level winds suggest slow storm motions, which could lead to locally heavy rainfall and the potential for localized flooding. With DCAPEs increasing to around 1,200 J/kg, especially across our interior counties, damaging wind gusts are the main hazard with severe thunderstorms. Convective coverage and intensity will diminish this evening as dry air associated with the southward moving cold front pushes into and possibly through the area. Some models also hint that fog could develop, especially in areas that pick up rain and see clouds clear out. It's too early to know how this will play out, so we opted to not include this in the current forecast. Lows will be in the mid 70s inland and closer to 80 at the beaches. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... Thursday: A weakening cold front will dissipate over or near the area, but a subtle mid-lvl wave of energy will continue to drift southward over the southeastern United States between a large ridge of high pressure over the central United States and Atlantic high pressure offshore. Although moisture levels will decrease from north to south throughout the day, the combination of strong sfc heating and lingering moisture should support a slight chance to chances of showers/thunderstorms during the afternoon/evening, with greatest coverage over southeast Georgia. Expect most precip to dissipate during early overnight hours Thursday night. In general, temps will peak in the low/mid 90s away from the coast. Overnight lows will range in the low/mid 70s. Friday and Saturday: A dry north/northeast flow in the mid and upper lvls will arrive over the southeastern United States this weekend, supporting considerably less coverage of afternoon/evening showers and thunderstorms than previous days. At this time, will only carry slight chances of precip each afternoon, with rain-free conditions expected during overnight hours. High pressure extending over the region aloft will support warmer temps over the weekend. In general, max temps will reach the mid 90s away from the coast on Friday. Overnight lows will range in the mid/upper 70s. By Saturday, temps should peak in the mid/upper 90s away from the coast. These temps along with sfc dewpts in the lower 70s could support heat index values around 105 degrees, but conditions should stay below Heat Advisory levels. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... The upper ridge over the CONUS will break down on Sunday but another ridge will build over the western Atlantic and extend to the west. Ample low-level moisture and daily sea breezes will support isolated to scattered afternoon/evening showers and thunderstorms Sunday through Tuesday. Rain chances may be slightly less on Wednesday as the upper ridge expands farther west. High temps will mainly be in the middle to occasionally upper 90s. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... 18Z TAFs: A cold front approaching from the north and the sea breeze are generating showers and thunderstorms that will persist through early this evening. We have VCTS for both KCHS and KSAV through early this evening. Brief flight restrictions are possible resulting from any TSRA that directly impacts either terminal. Depending on radar storm trends, amendments to add TEMPO groups may be needed. Convection will decrease late this evening. However, models hint that MVFR is possible in fog that may develop around daybreak, mainly for KSAV. But this is highly dependent on rainfall and the speed of the front. Given all of these variations, opted to not include mention of this in the current TAFs. Extended Aviation Outlook: Brief flight restrictions are possible with showers/thunderstorms Thursday afternoon. Otherwise, VFR conditions are expected at both CHS and SAV terminals. && .MARINE... Tonight...A weakening cold front approaching from the north will cause winds to be south 10 kt or less this evening. This front will cross through the waters after midnight, allowing light winds to shift to the northwest before daybreak, especially for the SC waters. Seas will be 1-3 feet, highest toward the Gulf Stream. Thursday through Monday: A cold front will dissipate over or near the waters on Thursday with winds that briefly turn from south/southwest to northeast/east. Atlantic high pressure will then rebuild over the waters this weekend into early next week, supporting a southerly flow return. Occasional surges will occur, primarily along the coast each afternoon with the sea breeze and over the nearshore Atlantic waters at night due to nocturnal jetting. However, wind speeds are expected to peak around 15 kt. Seas will range between 1-3 ft...with occasional 4 ft seas beyond 40 nm in offshore Georgia waters early this weekend. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM...JRL AVIATION... MARINE...
Hazardous weather outlook, Jul 20, 3:45 AM EDT, 13 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 345 AM EDT WED JUL 20 2016 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-210900- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 345 AM EDT WED JUL 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jul 20, 2:17 PM EDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
217 PM EDT WED JUL 20 2016
SCZ040-201900-
ALLENDALE SC-
217 PM EDT WED JUL 20 2016
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF ALLENDALE COUNTY
UNTIL 300 PM EDT...
AT 217 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SEIGLING...OR 7 MILES NORTH OF ALLENDALE...
MOVING SOUTHWEST AT 10 MPH.
HAZARD...STRONG WINDS 45 TO 55 MPH AND UP TO PENNY SIZED HAIL.
IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. MINOR HAIL DAMAGE TO PLANTS...
TREES AND CROPS IS POSSIBLE. DAMAGE TO WINDSHIELDS IS
UNLIKELY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
ALLENDALE...FAIRFAX...SYCAMORE...ULMER...SEIGLING...MARTIN...MILLETT
AND BARTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO NWS.CHARLESTONSC@NOAA.GOV.
&&
LAT...LON 3311 8137 3311 8122 3304 8115 3278 8142
3284 8142 3285 8146 3287 8145 3288 8148
3290 8147 3296 8151 3301 8149 3306 8156
3305 8157 3310 8161 3316 8154
TIME...MOT...LOC 1817Z 059DEG 7KT 3311 8133Special weather statement, Jul 20, 4:12 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
412 PM EDT WED JUL 20 2016
SCZ049-050-202100-
CHARLESTON SC-COASTAL COLLETON SC-
412 PM EDT WED JUL 20 2016
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON AND
COLLETON COUNTIES UNTIL 500 PM EDT...
AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR GREEN POND TO
ADAMS RUN TO WADMALAW ISLAND...AND MOVING SOUTHWEST AT 10 MPH.
HAZARD...STRONG WINDS 45 TO 55 MPH.
IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE... EDISTO
BEACH...HOLLYWOOD...SEABROOK ISLAND...KIAWAH ISLAND...MEGGETT...
ROCKVILLE...EDISTO ISLAND AND YONGES ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BEACHES ARE ESPECIALLY DANGEROUS DURING THUNDERSTORMS BECAUSE
LIGHTNING WILL USUALLY STRIKE THE TALLEST OBJECT IN THE VICINITY.
MOVE OFF BEACHES AND GET IN A STURDY STRUCTURE OR AUTOMOBILE
IMMEDIATELY. MANY PEOPLE HAVE BEEN KILLED BY LIGHTNING ON BEACHES IN
THE SOUTHEASTERN UNITED STATES.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO. YOU CAN ALSO EMAIL YOUR
REPORT TO NWS.CHARLESTONSC@NOAA.GOV.
&&
LAT...LON 3257 8002 3252 8016 3253 8021 3245 8033
3253 8050 3253 8054 3257 8055 3255 8056
3256 8056 3259 8058 3259 8065 3263 8065
3263 8067 3264 8066 3265 8069 3271 8055
3275 8030 3262 7998
TIME...MOT...LOC 2011Z 026DEG 8KT 3269 8062 3274 8035 3268 8019
DPBLocal storm report, Jul 20, 4:30 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
430 PM EDT WED JUL 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM TSTM WND DMG 1 NNW ASHTON 33.03N 80.98W
07/20/2016 COLLETON SC TRAINED SPOTTER
TRAINED SPOTTER REPORTED TREES DOWN AT A BUSINESS ALONG
CONFEDERATE HIGHWAY. TIME WAS ESTIMATED FROM RADAR DATA.
&&
EVENT NUMBER CHS1600628
SPRLocal storm report, Jul 20, 4:34 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
434 PM EDT WED JUL 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM HAIL 1 NNW ASHTON 33.03N 80.98W
07/20/2016 E0.88 INCH COLLETON SC TRAINED SPOTTER
TRAINED SPOTTER REPORTED NICKEL SIZED HAIL AT A
BUSINESS ALONG CONFEDERATE HIGHWAY. TIME WAS ESTIMATED
FROM RADAR DATA.
&&
EVENT NUMBER CHS1600629
SPRLocal storm report, Jul 20, 5:18 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
518 PM EDT WED JUL 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 1 WNW THUNDERBOLT 32.04N 81.06W
07/20/2016 CHATHAM GA EMERGENCY MNGR
TREE KNOCKED DOWN ON A HOUSE.
0426 PM TSTM WND DMG 1 WNW SAVANNAH 32.05N 81.10W
07/20/2016 CHATHAM GA EMERGENCY MNGR
TREES AND POWER LINES DOWN.
&&
EVENT NUMBER CHS1600630
EVENT NUMBER CHS1600631
MTEThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:06 PM EDT | Special Weather Statement | CHS | Hampton | 24 min |
| Jul 19, 8:13 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Hampton, Jasper | 34 min |
| Jul 19, 10:52 PM EDT | Special Marine Warning | CHS | 53 min | |
| Jul 20, 2:17 PM EDT | Special Weather Statement | CHS | Allendale | 43 min |
| Jul 20, 2:51 PM EDT | Special Marine Warning | CHS | 84 min | |
| Jul 20, 3:14 PM EDT | Severe Thunderstorm Warning | CHS | Charleston, Colleton, Dorchester | 61 min |
| Jul 20, 3:29 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton | 61 min |
| Jul 20, 3:40 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Jasper | 65 min |
| Jul 20, 3:44 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jul 20, 4:06 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Colleton, Hampton | 54 min |
| Jul 20, 4:12 PM EDT | Special Weather Statement | CHS | Colleton | 48 min |
| Jul 20, 4:14 PM EDT | Special Marine Warning | CHS | 91 min | |
| Jul 20, 4:46 PM EDT | Special Marine Warning | CHS | 89 min | |
| Jul 20, 5:02 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Hampton, Jasper | 43 min |
| Jul 19, 8:40 PM EDT | Special Weather Statement | CHS | Effingham | 35 min |
| Jul 19, 9:03 PM EDT | Special Weather Statement | CHS | Screven | 27 min |
| Jul 20, 4:39 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Liberty, Long, McIntosh | 66 min |
| Jul 20, 5:13 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Liberty | 62 min |
| Jul 20, 6:03 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Chatham, Effingham | 57 min |
| Jul 20, 7:21 PM EDT | Special Weather Statement | CHS | Bulloch, Candler | 24 min |
| Jul 20, 7:45 PM EDT | Severe Thunderstorm Warning | CHS | Candler, Tattnall | 45 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2016Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.